Achtung:

Sie haben Javascript deaktiviert!
Sie haben versucht eine Funktion zu nutzen, die nur mit Javascript möglich ist. Um sämtliche Funktionalitäten unserer Internetseite zu nutzen, aktivieren Sie bitte Javascript in Ihrem Browser.

Brown'sche Bewegungen: 
Pfade einer Diffusion Bildinformationen anzeigen
Ising-Modell Bildinformationen anzeigen
Pfade eines N-Particle-Fleming-Viot Prozesses Bildinformationen anzeigen
Stochastic Spikes: Cycle Decomposition Bildinformationen anzeigen
Bildinformationen anzeigen

Brown'sche Bewegungen: Pfade einer Diffusion

Ising-Modell

Pfade eines N-Particle-Fleming-Viot Prozesses

Stochastic Spikes: Cycle Decomposition

Aktuelle Publikationen

  • Kolb, Martin; Klump, Alexander: An elementary Approach to the inverse first passage time for Brownian motion for soft-killed Brownian Motion, zur Veröffentlichung eingereicht
  • Denisov, Denis; Hinrichs, Günter; Kolb, Martin, Wachtel, Vitali, Persistence of autoregressive sequences with logarithmic tails,Electronic Journal of Probability  27: 1-43 (2022)
  • Kolb, Martin; Liesenfeld, Matthias: On non-extinction in a Fleming-Viot-type particle model with Bessel drift, Electronic Journal of Probability 27, (2022)
  • Kolb, Martin; Klump, Alexander: Uniqueness of the Inverse First Passage Time Problem and the Shape of the Shiryaev boundary, Theory of Probability and its Applications, 67 (4), (2022)
  • Kolb, Martin; Weich,Tobias; Wolf, Lasse: Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature,  Annales Henri Poincaré (2021), 23(4), pp. 1283-1296
  • Kolb, Martin; Savov, Mladen: A characterization of the finiteness of perpetual integrals of Lévy processes, Bernoulli 26(2): 1453-1472 (May 2020)
  • Haddenhorst, Björn; Hüllermeier Eyke; Kolb, Martin: Generalized transitivity: A systematic comparison of concepts with an application to preferences in the Babington Smith model, International Journal of Approximate Reasoning (2020) 373–407.
  • Kolb, Martin; Liesenfeld, Matthias: Stochastic Spikes and Poisson Approximation of One-Dimensional Stochastic Differential Equations with Applications to Continuously Measured Quantum Systems, Annales Henri Poincaré 20, 1753–1783 (2019) 
  • Wang, Andi Q.; Kolb Martin; Gareth O. Roberts, Steinsaltz David: Theoretical properties of quasi-stationary Monte Carlo methods, Ann. Appl. Probab. 29(1): 434-457 (2019)

  • Hening, Alex; Kolb, Martin: Quasistationary distributions for one-dimensional diffusions with singular boundary points, Stochastic Processes and Their Applications, (2019)
  • Hinrichs, Günter; Kolb, Martin; Wachtel, Vitali: Persistence of one-dimensional AR(1)-processes, Journal of Theoretical Probability, (2018)
  • Boßmann, Lea; Grummt, Robert; Kolb, Martin: On the dipole approximation with error estimates, Letters in Mathematical Physics, (2017)
  • Kolb, Martin; Mladen Savov: Conditional survival distributions of Brownian trajectories in a one dimensional Poissonian environment in the critical case, Electronic Journal of Probability, (2017)
  • Kolb, Martin; Krejčiřík, David: Spectral analysis of the diffusion operator with random jumps from the boundary; Mathematische Zeitschrift, 284 (2016)
  • Richthammer, Thomas: Lower bound on the mean square displacement of particles in the hard disk model, Communications in  Mathematical Physics 345 (2016)
  • Kolb, Martin; Savov, Mladen: Transience and recurrence of a Brownian path with limited local time, Annals of Probability 44 (2016)
  • Kolb, Martin; Stadje, Wolfgang; Wübker, Achim: The rate of convergence to stationarity for M/G/1 models with admission controls via coupling. Stochastic Models 32 (2016), no. 1, 121–135.
  • Biskup, Marek; Richthammer, Thomas: Gibbs measure on permutations over one-dimensional discrete point sets, Communications in  Mathematical Physics  25 (2015)
  • Denisov, Denis; Kolb, Martin; Wachtel, Vitali: Local asymptotics for the area of random walk excursions. J. Lond. Math. Soc. (2) 91 (2015), no. 2, 495–513.
  • Kolb, Martin; Savov, Mladen: Exponential ergodicity of killed Lévy processes in a finite interval. Electron. Commun. Probab. 19 (2014), no. 31, 9 pp.
  • Kolb, Martin; Krejčiřík, David: The Brownian traveller on manifolds. J. Spectr. Theory 4 (2014), no. 2, 235–281.

Die Universität der Informationsgesellschaft